Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 33, NWS Tulsa, OK

March 30, 2013Craig County, Delaware County, Ottawa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 30, 2013, 9:19 PM CDT for Craig County, Delaware County, Ottawa County, Oklahoma. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2013, 9:19 PM CDT (02:19 UTC)
Expired
Mar 30, 2013, 10:15 PM CDT
In force
56 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Craig County, OK, Delaware County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 90 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 9:30 PM CDTHAIL 12 Ne Afton, OK
Mar 30, 10:00 PM CDTHAIL 0.881 W Wyandotte, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 9:06 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 453 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
453 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

918 
WUUS54 KTSA 310219
SVRTSA
OKC035-041-115-310315-
/O.NEW.KTSA.SV.W.0033.130331T0219Z-130331T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
919 PM CDT SAT MAR 30 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA...
  NORTHWESTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 1015 PM CDT

* AT 916 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
  AFTON...MOVING EAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING GOLF BALL SIZE HAIL...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...AFTON...
  NARCISSA...FAIRLAND AND WYANDOTTE.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 285 AND 307.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3668 9461 3659 9512 3676 9518 3693 9461
TIME...MOT...LOC 0219Z 254DEG 26KT 3670 9504

$$
4 follow-up statements
896 
WWUS54 KTSA 310234
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
934 PM CDT SAT MAR 30 2013

OKC035-041-115-310315-
/O.CON.KTSA.SV.W.0033.000000T0000Z-130331T0315Z/
CRAIG OK-DELAWARE OK-OTTAWA OK-
934 PM CDT SAT MAR 30 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN OTTAWA...NORTHWESTERN DELAWARE AND EASTERN CRAIG
COUNTIES...

AT 930 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AFTON...MOVING
EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FAIRLAND...OTTAWA...TWIN BRIDGES STATE PARK AND WYANDOTTE.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 292 AND 306.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3662 9500 3678 9508 3693 9461 3668 9461
TIME...MOT...LOC 0234Z 254DEG 26KT 3673 9491

$$
693 
WWUS54 KTSA 310250
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CDT SAT MAR 30 2013

OKC035-041-310300-
/O.CAN.KTSA.SV.W.0033.000000T0000Z-130331T0315Z/
CRAIG OK-DELAWARE OK-
950 PM CDT SAT MAR 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DELAWARE AND
EASTERN CRAIG COUNTIES IS CANCELLED...

LAT...LON 3667 9480 3682 9492 3693 9461 3668 9461
TIME...MOT...LOC 0250Z 254DEG 26KT 3676 9477

$$

OKC115-310315-
/O.CON.KTSA.SV.W.0033.000000T0000Z-130331T0315Z/
OTTAWA OK-
950 PM CDT SAT MAR 30 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN OTTAWA COUNTY...

AT 949 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TWIN BRIDGES
STATE PARK...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OTTAWA...
TWIN BRIDGES STATE PARK AND WYANDOTTE.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 302 AND 305.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3667 9480 3682 9492 3693 9461 3668 9461
TIME...MOT...LOC 0250Z 254DEG 26KT 3676 9477

$$
041 
WWUS54 KTSA 310304
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1004 PM CDT SAT MAR 30 2013

OKC115-310315-
/O.CON.KTSA.SV.W.0033.000000T0000Z-130331T0315Z/
OTTAWA OK-
1004 PM CDT SAT MAR 30 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN OTTAWA COUNTY...

AT 1001 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WYANDOTTE...
MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3673 9474 3684 9482 3693 9461 3668 9461
TIME...MOT...LOC 0305Z 254DEG 26KT 3680 9467

$$
976 
WWUS54 KTSA 310315
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1015 PM CDT SAT MAR 30 2013

OKC115-310325-
/O.EXP.KTSA.SV.W.0033.000000T0000Z-130331T0315Z/
OTTAWA OK-
1015 PM CDT SAT MAR 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OTTAWA COUNTY
EXPIRES AT 1015 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM.

LAT...LON 3673 9474 3684 9482 3693 9461 3668 9461
TIME...MOT...LOC 0304Z 254DEG 26KT 3680 9468

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 6:37 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Mar 30, 6:37 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
637 PM CDT SAT MAR 30 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MAIN ISSUE THROUGH THE TAF PERIOD WILL BE THUNDERSTORM CHANCES/
TIMING. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DRIFT
SOUTH ACROSS FAR SOUTHWEST MO AND COULD IMPACT THE FYV/XNA AREAS
LATER THIS EVENING. IFR CONDITIONS WILL BE LIKELY IN THE STRONGER
ACTIVITY. ALTHOUGH TIMING IS NOT AS CERTAIN...ADDITIONAL STORMS
WILL BEGIN TO DEVELOP ACROSS EASTERN OKLAHOMA THIS EVENING AND
CONTINUE THROUGH THE OVERNIGHT HOURS AS ACTIVITY DRIFTS SOUTH/
SOUTHEAST.

&&

.PREV DISCUSSION... /ISSUED 413 PM CDT SAT MAR 30 2013/

DISCUSSION...
SHOWER AND THUNDERSTORM CHANCES WILL INCREASE ONCE AGAIN TONIGHT
INTO EARLY SUNDAY AS A COLD FRONT MOVES SOUTH INTO THE AREA AND
ANOTHER UPPER LEVEL IMPULSE MOVES THROUGH IN THE NORTHWEST FLOW
ALOFT. LARGE HAIL WILL BE POSSIBLE WITH A FEW OF THE STORMS
OVERNIGHT BUT ORGANIZED SEVERE WEATHER IS NOT LIKELY.

THE COLD FRONT THAT WILL MOVE THROUGH THE AREA MONDAY LOOKS SLOWER
AND NOT AS IMPRESSIVE AS IT WAS LOOKING AT THIS TIME YESTERDAY. AS
A RESULT...THERE WILL BE A WINDOW OF OPPORTUNITY FOR TEMPERATURES
TO WARM MONDAY...EVEN IN NORTHEAST OKLAHOMA. ANY PRECIPITATION IS
EXPECTED TO BE POST FRONTAL IN NATURE SO WILL ONLY CARRY LOW POPS
IN NORTHEAST OKLAHOMA MONDAY AFTERNOON.

THE MODELS ARE NOW CONVERGING TOWARDS THE SOLUTION THAT THE ECMWF
HAS BEEN ADVERTISING WITH A CLOSED LOW NOW FORECAST TO TRACK OVER
OR NEAR THE AREA BY THURSDAY. THIS WILL RESULT IN A CLOUDY...DAMP
AND CHILLY PERIOD FROM TUESDAY INTO THURSDAY. ONCE THIS SYSTEM
MOVES BY...A QUICK WARMUP TO NEAR OR ABOVE NORMAL TEMPERATURES
WILL TAKE PLACE FRIDAY THROUGH NEXT WEEKEND AND LIKELY BEYOND.
BOTH THE ECMWF AND GFS HINT AT A CHANGE IN THE UPPER LEVEL PATTERN
BY THE SECOND WEEK OF APRIL WHICH MAY EVENTUALLY KICK-START THE
SPRING SEVERE WEATHER SEASON.

STAYED CLOSE TO GUIDANCE TEMPERATURES THROUGH SUNDAY NIGHT AND
LEANED TOWARDS THE ECMWF MONDAY...WITH FRONTAL TIMING BEING KEY
TO THE HIGHS THAT DAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...12
Hazardous weather outlook, Mar 30, 9:16 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
916 PM CDT SAT MAR 30 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
916 PM CDT SAT MAR 30 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THROUGH TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA
	ONSET...TONIGHT

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA FAR NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...TONIGHT.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...TONIGHT.

DISCUSSION...
A SURFACE FRONT WAS ENTERING NORTHEAST OKLAHOMA THIS EVENING. INCREASED
WIND SHEAR ALONG WITH AMPLE INSTABILITY HAS RESULTED IN SEVERE STORMS
CAPABLE OF PRODUCING VERY LARGE..DESTRUCTIVE HAIL...ESPECIALLY FOR
LOCATIONS ACROSS NORTHEAST OKLAHOMA WHERE SURFACE FORCING HAS
BEEN MAXIMIZED. GIVEN THE SHEAR AND STRENGTH OF THE UPDRAFTS IN
THE STRONGEST STORMS...TORNADIC POTENTIAL HAS ALSO INCREASED
ACROSS EASTERN OKLAHOMA. STORMS WILL CONTINUE TO PUSH AND SOUTHEAST
OVERNIGHT AHEAD OF THE SURFACE FRONT...WITH LARGE HAIL REMAINING
THE PRIMARY RISK OVERNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...HIGH WIND POTENTIAL.
TUESDAY THROUGH FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE NEAR THE FRONTAL BOUNDARY ON
SUNDAY...WITH HIGHEST CHANCES SOUTH OF INTERSTATE 40. A STRONGER
COLD FRONT SHOULD MOVE THROUGH THE AREA MONDAY AFTERNOON...WITH
RAIN CHANCES INCREASING FROM NORTH TO SOUTH BEHIND THE BOUNDARY.

CONSIDERABLY COOLER WEATHER IS EXPECTED TUESDAY THROUGH THURSDAY.
A SLOW MOVING UPPER SYSTEM WILL BRING CONTINUED RAIN CHANCES IN
THAT TIME FRAME. ONCE THIS SYSTEM CLEARS...TEMPERATURES WILL BEGIN
TO REBOUND TOWARDS THE END OF NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 30, 8:01 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
801 PM CDT SAT MAR 30 2013

OKZ056-057-310130-
CRAIG OK-NOWATA OK-
801 PM CDT SAT MAR 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN CRAIG AND SOUTHERN NOWATA

AT 802 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF NOWATA TO 5 MILES WEST OF
WATOVA...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...NOWATA...WATOVA AND NEW ALLUWE.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3676 9518 3659 9542 3660 9581 3666 9581
      3678 9563
TIME...MOT...LOC 0102Z 271DEG 22KT 3673 9558 3664 9573
Local storm report, Mar 30, 8:21 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
821 PM CDT SAT MAR 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             HENRYETTA               35.44N 95.98W
03/30/2013  E0.88 INCH       OKMULGEE           OK   PUBLIC

&&

AEJ
Special weather statement, Mar 30, 8:24 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
824 PM CDT SAT MAR 30 2013

OKZ056-057-061-062-310200-
CRAIG OK-MAYES OK-NOWATA OK-ROGERS OK-
824 PM CDT SAT MAR 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN CRAIG...NORTHWESTERN MAYES...SOUTHERN NOWATA AND
     NORTHERN ROGERS

AT 824 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF TALALA TO 4 MILES EAST OF NEW
ALLUWE...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...NEW ALLUWE...TALALA AND CHELSEA.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3660 9581 3663 9532 3649 9522 3649 9571
TIME...MOT...LOC 0124Z 288DEG 11KT 3658 9573 3659 9542
Local storm report, Mar 30, 8:52 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
852 PM CDT SAT MAR 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             4 E TALALA              36.53N 95.63W
03/30/2013  E0.88 INCH       ROGERS             OK   TRAINED SPOTTER

            FELL FOR ABOUT 7 MINUTES.

&&

AEJ
Local storm report, Mar 30, 8:54 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
854 PM CDT SAT MAR 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             CHELSEA                 36.54N 95.43W
03/30/2013  M1.75 INCH       ROGERS             OK   NWS EMPLOYEE

&&

AEJ
Local storm report, Mar 30, 9:11 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
911 PM CDT SAT MAR 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             4 NW VINITA             36.68N 95.20W
03/30/2013  E1.00 INCH       CRAIG              OK   PUBLIC

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:13 PM CDTSpecial Weather StatementTSATulsa32 min
Mar 30, 7:40 PM CDTSpecial Weather StatementTSAOkfuskee35 min
Mar 30, 7:41 PM CDTSpecial Weather StatementTSAWagoner34 min
Mar 30, 7:50 PM CDTSpecial Weather StatementTSAMayes25 min
Mar 30, 7:57 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner63 min
Mar 30, 8:01 PM CDTSpecial Weather StatementTSANowata29 min
Mar 30, 8:24 PM CDTSpecial Weather StatementTSARogers36 min
Mar 30, 8:38 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers52 min
Mar 30, 8:45 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner60 min
Mar 30, 8:53 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa, Rogers67 min
Mar 30, 9:10 PM CDTTornado WarningTSACherokee, Muskogee, Wagoner35 min
Mar 30, 9:21 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes, Rogers54 min
Mar 30, 9:31 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah, Wagoner59 min
Mar 30, 9:33 PM CDTSevere Thunderstorm WarningTSAPittsburg57 min
Mar 30, 10:04 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes56 min
Mar 30, 10:09 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Muskogee, Sequoyah66 min
Mar 30, 10:31 PM CDTSevere Thunderstorm WarningTSAPittsburg44 min
Mar 30, 10:41 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah64 min
Mar 30, 11:08 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah67 min
Mar 30, 11:19 PM CDTSevere Thunderstorm WarningTSACherokee, Sequoyah41 min
Mar 30, 11:23 PM CDTSpecial Weather StatementTSAPushmataha37 min
Mar 30, 11:38 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha67 min
Mar 30, 11:58 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah62 min
Mar 31, 12:38 AM CDTSevere Thunderstorm WarningTSALeFlore67 min
Mar 31, 3:27 AM CDTSpecial Weather StatementTSAOsage63 min
Mar 31, 3:43 AM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington47 min
Mar 31, 4:20 AM CDTSpecial Weather StatementTSACraig, Creek, Nowata, Pawnee, Rogers, Tulsa and 1 more55 min
Mar 31, 5:13 AM CDTSpecial Weather StatementTSADelaware, Mayes, Tulsa, Wagoner47 min
Mar 31, 5:17 AM CDTSpecial Weather StatementTSALatimer, Pittsburg43 min
Mar 31, 5:44 AM CDTSpecial Weather StatementTSALeFlore31 min
Mar 31, 5:58 AM CDTSpecial Weather StatementTSALatimer, Pittsburg47 min
Mar 31, 6:35 AM CDTSpecial Weather StatementTSAChoctaw40 min
Mar 31, 6:42 AM CDTSpecial Weather StatementTSAPushmataha63 min
Mar 31, 7:01 AM CDTSevere Thunderstorm WarningTSAChoctaw59 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.